# SDR C2XA07RI031

- Difficulty date: May 7, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 12,804 hours, 6,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 7287580501
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2761 - EWR - CREW REPORTED FLUORESCENT STRIP IN GALLEY AREA MISSING.  EWR MX INSTALLED EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
